# SDR EE4Y2023022417279

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N229NV
- Make and model: Airbus A320-214
- Aircraft serial: 0730
- Aircraft time: 73,852 hours, 28,378 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Part time: 73,852 hours, 28,378 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE ACCOMPLISHMENT OF ALLEGIANT EO E5316-002 RELATED TO AD 2022-02-11 PARAGRAPH G AND SB53-1330, IT WAS FOUND THE FWD SERVICE DOOR AND FWD ENTRY DOOR WITH CRACK INDICATION AT FR20 L/H DOOR STOP FITTING #1 AREA WITH CRACK INDICATION.

DUE TO THERE IS NOT SRM AVAILABLE TO PERFORM PERMANENT REPAIR, AIRBUS WAS CONTACTED REQUESTING REPAIR INSTRUCTIONS AND FINAL APPROVAL, UNDER AIRBUS DOSSIER 81171398 AND COOPESA JOB A1N017 ITEM 2-27
